Function spaces on the Koch curveReport as inadecuate

Function spaces on the Koch curve - Download this document for free, or read online. Document in PDF available to download.

Journal of Function Spaces and Applications - Volume 8 2010, Issue 3, Pages 287-299

Mathematical Institute, Friedrich Schiller University Jena, D-07737 Jena, Germany

Received 1 February 2009

Academic Editor: Hans Triebel

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider two types of Besov spaces on the Koch curve, defined by traces and with the help of the snowflaked transform. We compare these spaces and give their characterization in terms of Daubechies wavelets.

Author: Maryia Kabanava



Related documents